# SDR 0501501237

- Difficulty date: October 2, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N237NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 84,989 hours, 18,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND SEAT EMERGENCY LIGHTS INOP 10AB - 20AB.  FOUND BROKEN WIRE UNDER SEAT 20AB.  REPAIRED WIRE AND OPERATION CHECKS GOOD.
